# SDR A6WA201040082

- Difficulty date: January 30, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 15,720 hours, 14,530 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION AFTER TAKEOFF.  QRH COMPLETED.  STALL FAIL MESSAGE REMAINS.  R & R STALL PROTECTION COMPUTER IAW AMM 27-35-01-000-400-801.  OPS CK GOOD IAW AMM 27-35-01-710-801.
